# SDR AALA20160617003

- Difficulty date: June 14, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 47,118 hours, 23,277 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Motor
- Part serial: 453477
- Condition: Faulty
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED.  DURING CLIMB THE PRESSURIZATION AUTO INOPERATIVE AND BLUE INOPERATIVE LIGHTS ILLUMINATED.  CABIN ALTITUDE CLIMBED.  OUTFLOW VALVE CLOSED AND LOCKED MANUALLY.  CABIN ALTITUDE REMAINED UNCONTROLLABLE.  MAINTAINED 10,000 FOOT ALTITUDE TO DESTINATION.  MAINTENANCE R & R BOTH OUTFLOW VALVE AC MOTORS IAW AMM 21-32-05.  ACCOMPLISHED FUSELAGE LEAK TEST IAW AMM 21-00-00-501 AND PRESSURE CONTROLLER BITE IAW AMM 21-32-00.  SYSTEM CHECKS NORMAL.
